# SDR UHLA201508270654

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 15,736 hours, 11,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP SHROUD CRACKED AT SEAT 6B.  R & R PHOTOLUMINESCENT STRIP SHROUD NEAR SEAT 6B REF AMM 33-50-21.
